Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On graded rings with finiteness conditions

Authors: V. P. Camillo and K. R. Fuller
Journal: Proc. Amer. Math. Soc. 86 (1982), 1-5
MSC: Primary 16A03; Secondary 16A10, 16A35, 16A51
MathSciNet review: 663852
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that a graded ring that is finitely graded modulo its radical is local if its initial subring is local, and that a graded artinian ring is finitely generated over its initial subring which is also artinian. These results extend theorems of Gordon and Green on artin algebras. Other results relating the structure of a graded ring to that of its initial subring are also presented.

References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson and K. R. Fuller, Rings and categories of modules, Springer-Verlag, New York and Berlin, 1974. MR 0417223 (54:5281)
  • [2] G. Bergman, On Jacobson radicals of graded rings, preprint.
  • [3] R. Fossum and J. B. Foxby, The category of graded modules, Math. Scand. 34 (1975), 288-300. MR 0379473 (52:378)
  • [4] R. Gordon and E. L. Green, Graded artin algebras, preprint. MR 659212 (83m:16028a)
  • [5] -, Representation theory of graded artin algebras, preprint.
  • [6] C. Nastasescu and F. Van Ozotaeyen, Graded and filtered rings and modules, Lecture Notes in Math., vol. 758, Springer-Verlag, Berlin and New York, 1979. MR 551625 (80k:16002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A03, 16A10, 16A35, 16A51

Retrieve articles in all journals with MSC: 16A03, 16A10, 16A35, 16A51

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society